# SDR 04FDEA001053

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuseage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC LT SIDE NR 4 SEAT TRACK FROM CENTER LINE JUST FWD OF FR 27, 2 EA AREAS OF CORROSION, UPPER SURFACE. REPAIRED SEAT TRACK NR 4 LT FROM FR 26-27 TO FR 27-28 IAW A300-600 FREIGHTER SRM 53-  10-16   FIG 201
